MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR EMBOLIZATION SYSTEM; ARTERIAL EMBOLIZATION DEVICE

CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR EMBOLIZATION SYSTEM; ARTERIAL EMBOLIZATION DEVICE
Model Number CTP056030U
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the sample was not returned for evaluation.The result of the investigation is inconclusive for the reported failure to advance issue.A definite root cause could not be determined based upon the available information.Labeling review: the instruction for use for the caterpillar arterial embolization system was reviewed and contains the following information relevant to the reported event: precautions: verify that the delivery catheter that is used is compatible with the caterpillar¿ and caterpillar¿ micro arterial embolization devices prior to use.If excessive resistance beyond what would be expected is encountered at any point during advancement of the caterpillar¿ and caterpillar¿ micro arterial embolization devices through the delivery catheter, stop and remove the device and delivery catheter as one unit/together.(expiry date: 10/2021).
 
Event or Problem Description
It was reported through the results of a clinical trial that, during placement of an arterial embolization device, the study device allegedly failed to advance and the device plug didn't go forward.It was further reported that the subject was treated with a new device successfully.The patient reportedly experienced abdominal pain, however, the current status of patient is unknown.

Brand Name
CATERPILLAR EMBOLIZATION SYSTEM
Common Device Name
ARTERIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key11676553
Report Number9616666-2021-00046
Device Sequence Number11801641
Product Code KRD
UDI-Device Identifier00801741175565
UDI-Public(01)00801741175565
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTP056030U
Device Catalogue NumberCTP056030U
Device Lot NumberCMDY0371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR